RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2017, Volume 81, Issue 2, Pages 215–232 (Mi izv8421)  

This article is cited in 3 scientific papers (total in 3 papers)

Arithmetic properties of polyadic series with periodic coefficients

V. G. Chirskii

Lomonosov Moscow State University

Abstract: We study arithmetic properties of polyadic numbers, that is, series of the form
$$ \sum_{n=0}^\infty a_n n!, $$
where the numbers $a_n\in\mathbb Z$ form a periodic sequence $\{a_n\}$.

Keywords: periodic sequence, transcendence, polyadic numbers.

DOI: https://doi.org/10.4213/im8421

Full text: PDF file (651 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2017, 81:2, 444–461

Bibliographic databases:

UDC: 511.36
MSC: Primary 11J91; Secondary 11J61
Received: 26.06.2015
Revised: 27.02.2016

Citation: V. G. Chirskii, “Arithmetic properties of polyadic series with periodic coefficients”, Izv. RAN. Ser. Mat., 81:2 (2017), 215–232; Izv. Math., 81:2 (2017), 444–461

Citation in format AMSBIB
\Bibitem{Chi17}
\by V.~G.~Chirskii
\paper Arithmetic properties of polyadic series with periodic coefficients
\jour Izv. RAN. Ser. Mat.
\yr 2017
\vol 81
\issue 2
\pages 215--232
\mathnet{http://mi.mathnet.ru/izv8421}
\crossref{https://doi.org/10.4213/im8421}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3629027}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017IzMat..81..444C}
\elib{http://elibrary.ru/item.asp?id=28931381}
\transl
\jour Izv. Math.
\yr 2017
\vol 81
\issue 2
\pages 444--461
\crossref{https://doi.org/10.1070/IM8421}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401127400007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85019693586}


Linking options:
  • http://mi.mathnet.ru/eng/izv8421
  • https://doi.org/10.4213/im8421
  • http://mi.mathnet.ru/eng/izv/v81/i2/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Chirskii, “Periodicheskie i neperiodicheskie konechnye posledovatelnosti”, Chebyshevskii sb., 18:2 (2017), 275–278  mathnet  crossref  elib
    2. E. S. Krupitsyn, “Otsenka mnogochlena ot globalno transtsendentnogo poliadicheskogo chisla”, Chebyshevskii sb., 18:4 (2017), 256–260  mathnet  crossref  elib
    3. V. G. Chirskii, “Arithmetic properties of generalized hypergeometric $F$-series”, Dokl. Math., 98:3 (2018), 589–591  mathnet  crossref  zmath  isi  elib
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:234
    References:33
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019